MAUDE Adverse Event Report: KANEKA CORPORATION LIXELLE S-15; BETA2-MICROGLOBULIN APHERESIS COLUMN,

KANEKA CORPORATION LIXELLE S-15; BETA2-MICROGLOBULIN APHERESIS COLUMN,
Model Number S-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Vomiting (2144); Loss of consciousness (2418)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event occurred during a blood purification therapy using lixelle s-15.Approximately 50 minutes after the start of dialysis, the patient complained of feeling unwell, followed by loss of consciousness and a significant drop in blood pressure.Cardiopulmonary resuscitation, including chest compressions, was performed, and the patient regained consciousness.The treatment session was aborted.Subsequent sessions were performed using online hdf without lixelle, and no further issues were reported.The suspect device was not returned; therefore, no physical evaluation could be conducted.Based on information obtained from the user facility and review of the device labeling, no evidence of device malfunction was identified.The root cause could not be determined; however, the likelihood of a device-related cause appears low at this time.Investigation codes: b17 (device not returned), c20 (no findings available), d14 (no problem detected).
 
Event or Problem Description
The patient had been receiving lixelle s-15 therapy since (b)(6) 2025 for improvement of dialysis-related amyloidosis symptoms.Treatment was paused for one month in august and restarted in early (b)(6).On (b)(6) 2025, approximately 50 minutes after resuming dialysis with lixelle, the patient complained of palpitations and feeling unwell, followed by sudden loss of consciousness and vomiting.Blood pressure dropped from 160 mmhg to 100 mmhg.Emergency intervention was performed, including immediate cessation of treatment and chest compressions, which successfully restored consciousness.No hospitalization was required.On (b)(6) 2025, dialysis was performed without lixelle and was uneventful.The patient has remained stable on i-hdf therapy since then.The event was **considered life-threatening** and required intervention to prevent permanent impairment.Mfr report #: 3002808904-2025-00034.

Brand Name
LIXELLE S-15
Common Device Name
BETA2-MICROGLOBULIN APHERESIS COLUMN,
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18 nakanoshima, kita-ku
osaka, osaka 530-8 288
JA  530-8288
MDR Report Key23324356
Report Number2435151-2025-00014
Device Sequence Number16105138
Product Code PDI
UDI-Device Identifier14993478020225
UDI-Public14993478020225
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
Report Date (Section F) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/10/2025
Event Location Hospital
Date Report to Manufacturer10/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEMODIALYSIS (WITH LIXELLE S-15).; ONLINE HEMODIAFILTRATION (I-HDF).
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age78 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceAsian
Date Report Sent to FDA10/17/2025